# SDR 02FDEA00910

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY ON STRINGER 27 LT,  BS 660.  REPAIRED STR 27 LT,  BS 660  IAW SRM 53-10-3.
